MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PICC LINE PACK

Medline Industries, LP MEDLINE; DBD-PICC LINE PACK
Catalog Number DYNJ65944A
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scissors in the picc pack not cutting effectively.
 
Additional Manufacturer Narrative
The account reported finding dull scissors in the picc pack.A photo and a sample were received; two photos and one sample of the scissors inside a biohazard bag were received, the rest of the pack was not received, and medline tested the sharpness of the scissors by cutting through the cloth material of the blue towel and the back table cover with no resistance.Based on the information provided and with the physical sample received, medline could not confirm the reported issue.No visual defects were observed, the component functioned as designed, and medline could not determine the true root cause for the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PICC LINE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50895953
Report Number1417592-2026-50678
Device Sequence Number12262324
Product Code OFF
UDI-Device Identifier40193489478564
UDI-Public40193489478564
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ65944A
Device Lot Number22IBS600
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/08/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown